# SDR CA150113024

- Difficulty date: January 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,291 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: D210507
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE PILOT NOTED THAT PROP RPM HAD DROPPED FROM 1900 TO 1790, HE RETURNED TO BASE IMMEDIATELY. AFTER NUMEROUS GROUND RUNS THE OVERSPEED GOVERNOR WAS NOTED TO BE GOING INTO TEST POSITION WHEN NOT COMMANDED TO, THIS WAS INTERMITTENT.  THE OVERSPEED GOVERNOR WAS REPLACED WITH A OVERHAULED UNIT, NUMEROUS GROUND RUNS COMPLETED WITH NEW UNIT INSTALLED WITH NO FURTHER OCCURRENCES.  ACFT RETURNED TO SERVICE.
